# SDR 2021F00102

- Difficulty date: May 4, 2021
- Submitted: May 4, 2021
- Operation: Air carrier
- Aircraft: N360AY
- Make and model: Lear 35A
- Aircraft serial: 367
- Aircraft time: 15,090 hours, 13,688 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Shutoff Valve
- Condition: Leaking
- Location: Windshield
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, A

## Discrepancy

CABIN WAS NOT PRESSURIZING CORRECTLY , EMERGENCY AIR AND CABIN ALTITUDE  ANNUNCIATOR WARNING LIGHTS CAME ON. FLIGHT CREW DECALED AN EMERGENCY AND AND PERFORMED A EMERGENCY DECENT AND AND UNSCHEDULED LANDING TO AUS SAFELY.  CREW THINKS THE AIRCRAFT CABIN LOSS PRESSURE. MAINTENANCE PERFORMED GROUND PRESSURIZATION CHECKS ON AIRCRAFT THE AIRCRAFT PRESSURIZED ON THE GROUND. MAINTENANCE CHECK FOR FOR AIR LEAKS AND FOUND A SMALL LEAK COMING FROM THE WINDSHIELD ANTI SHUTOFF VALVE AND AIR CONDITIONER DRAIN VALVE NOT SEAT.  MAINTENANCE MEL THE PRESSURIZATION SYSTEM PER THE MEL AND  THE AIRCRAFT FLOWN BACK TO OUR MAINTENANCE BASE UNPRESSURIZED FOR REPAIRS AND MORE TROUBLE SHOOT OF SYSTEM.
